# SDR AALA20140807003

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 45,430 hours, 18,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN HAS CORROSION AT STATION 540 & LONGERON 22 LT DRAG LINK BLENDED AREA IAW EA B737-57-035989.
